Archived

This topic is now archived and is closed to further replies.

ShoeOfSin

Discoloured Teeth From Tetralysal (Lymecycline)

3 posts in this topic

How common is this? According to most sources Tetralysal should not affect adult teeth, but I've come across quite a few message board posts on the topic.

I'm starting to doubt whether it's worth risking. I don't want to have bad teeth AND bad skin eusa_think.gif What's your experience?

Oops, I just realised I posted this in the logs forum. Feel free to remove it.

Share this post


Link to post
Share on other sites

Hey,

I've been on this for a while now and my teeth are the same colour as they were before taking them. My teeth are also weakened because I just got out of braces recently.


Currently clear of acne with the occasional hormonal breakout. Check out my routines and progress updates here:
http://www.acne.org/...g-and-duac-gel/

Treat yourself as you treat others.


Share this post


Link to post
Share on other sites

I have been on all sorts of tetracyclines on & off for 5-6 years now & have not experienced this effect. I do find that yeast grows more easily in the mouth though (the white pasty stuff in the morning- sorry for the gross factor) so good dental hygiene is a must.

I've experienced no real side effects of tetracyclines apart from a doxy getting stuck in my oesophagus once- but it was my fault for taking it 2 minutes before lying down to bed. Caused heartburn the next day but nothing too bad.

Share this post


Link to post
Share on other sites